# SDR ASAA2017120622831

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,797 hours, 6,189 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Part time: 15,632 hours, 5,169 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT ILLUMINATED AFTER START. RAN QRH PROCEDURES. IT EXTINGUISHED. DURING FLIGHT IT OVERHEATED AGAIN. WE RAN THE SAME PROCEDURES AND IT AGAIN EXTINGUISHED. GROUNDED - YES. VERBAL FROM CREW THE OVERHEAT HAPPENED 3 TIMES (SIG) COULD NOT DUPLICATE THE OVERHEAT CONDITION HOWEVER, R1 WINDOW ONLY HEATS TO 84 DEGREES. TRIED SPARE SENSOR BUT R1 WINDOW THROWS AN OVERHEAT LIGHT IMMEDIATELY AFTER TURNING ON. WHCU FAULT HISTORY SHOWS SEVERAL SENSOR FAULTS. TRIED NEW WHCU, NO HELP. REINSTALLED ORIGINAL WHCU. (SIG) REMOVED R1 WINDOW REF B737-900 AMM 56-11-11-000-801. INSTALLED NEW R1 WINDSHIELD REF AMM 56-11-11-400-801. WINDOW AIR OUTLET VALVE TEST COMPLETED PER AMM 56-11-710 WINDOW SYSTEM TEST COMPLETED PER AMM 30-41-00.
